# SDR UALA2012092105346

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR INTERIOR ABOVE LOWER HINGE WEB - LIGHTENING HOLE.  MAJOR REPAIR ACCMP'D: REMOVED CRACK & PERFORMED HFEC IAW NDT MANUAL PT6, 51-00-19.  FABRICATE AND INSTALLED REPAIR PER ECRA 5211-01253.
